# SDR REXA2021042700273

- Difficulty date: April 13, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 15,328 hours, 11,079 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280 Bl11l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM J ANGLE HAS AREAS OF CORROSION AROUND NUTPLATES.
REMOVED CORRODED J ANGLE AT FS 280 CROSSBEAM AND INSTALLED NEW SERVICEABLE ANGLE PN CC670-34095-3S IAW CRJ 900 SRM 51-42-21-00-001- 
A01 AND 51-42-06-001-001-A01 RECOMPED SEVERAL AVI BAY LIGHT BULBS IAW CRJ 900 AMM 33-32-03-400-801-A01. WVAC EMP #574771
